Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any link between osteoporosis hypermobility and pmdd?

Answered by
Dr.
Dr. Shanthi.E

General & Family Physician

Practicing since :2005

Answered : 2408 Questions

default
Posted on Fri, 21 Dec 2012 in Osteoporosis
Question: Hi,
I was wondering if osteoporosis hypermobility and pmdd are linked? And if so how do you cure the pmdd in this situation?
doctor
Answered by Dr. Shanthi.E 10 hours later
Hi,

Thanks for posting your query. I have read it with diligence.

To answer your query specifically, there is no relation or link between Osteoporosis hypermobility and PMDD (Premenstrual Dysphoric Disorder).

The osteopenia in you seems like an inherent problem that has led to so many fractures, dislocations and hypermobility with resultant correction of them all.

The causes for PMDD and Hypermobile osteoporosis are different and the pathology in these two conditions differs as well.

To cure the PMDD in particular, a few of the below measures may be tried.

1. Anti-depressants like SSRIs are very helpful in the initial stages.

2. Regular aerobic exercises, healthy and balanced diet, good sleep hygiene.

3. Birth control pills, multivitamin supplements have been tried and are found useful in many patients.

4. Cognitive Behavioral Therapy (CBT) is indicated in few patients with worse symptoms.

My suggestions for you would be:

- Keep a check on your Bone Mineral Density (BMD) annually to prevent future complications.

- Calcium supplements with vitamin D3 seems like a MUST in you.

- A glass of milk, cashews, almonds and nuts on a daily basis.

- Check your gonadal hormones profile with FSH and LH. Hormonal replacement or birth control pills may be started accordingly.

- Keeping a calendar of the symptoms will help you in the long run to manage your daily activities effectively.

Hope I have been of help to you. Do let me know if you have more concerns.

I wish you a long quality life.

Regards,


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Lab Tests

Recent questions on  Anti depressant

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I have tried green tea to calm my self down, I cant get into a calm peaceful state of mind, I used to...

doctor1 MD

I have been having dry mouth after having some infection of the teeth. Had two bad ones extracted. My ENT special9st has prescribed steroid for me. I take lot of medicines including Zolof. How is the interaction? I was reading on WebMD that...

doctor1 MD

Yes I was prescribed zyprexa years ago for depression when going through a divorce. I've tried to stop it twice and this is my third and final time. I've been tapering off it for over a year now since the last two attempts failed miserably. Now...

doctor1 MD

Hi, I suffer from pain in the lower and middle part of my stomach . It becomes a lot more pronounced when I opsuh down on my stomach. Pain regularly radiates into my pelvic region. I have been diagnosed IBS and was on antidepressants to control the spasms. But this pain just never stops. Is there somethinh I can say to my doctor to assist him in diagnosing me? Thank you,

doctor1 MD

Hi . I am on antidepressants for about 7 years now. I was so slim but suddenly gained a lot of weight. I began to have an enlarged liver of 17.5 measure. And then the latest X-ray showed that i began to have a bulky spleen . Blood tests are Ok except for Gout which is high. So does this condition mean anything? or could i have a hidden cancer in some part of my body especially that my belly is so fat. I am 35 years old

doctor1 MD

I am sometime getting anxious over small issues and myhealth gets spoiled